# SDR CALA2025120211630

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 82,337 hours, 30,519 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PACKAGING  IS LOOSE AND NEEDS TO  BE SECURED. FOUND Z FOLD TO BE AT 11IN , DUE TO MULITIPLE WRITE-UPS REMOVED AND REINSTALLED R1 SLIDE TO REPACK Z FOLD IAW AMM 26-66-01, OPS CHECK GOOD.  VERIFIED INSTALLATION OF REMOVED R1 DOOR SLIDE IAW AMM 26-66-01,
